Anomalous diffusion of particles in regular fields

I. S. Aranson, M. I. Rabinovich, L. Sh Tsimring

Research output: Contribution to journalArticlepeer-review

22 Scopus citations

Abstract

Anomalous diffusion properties in dynamic systems with stochastic behavior are investigated. It is shown that an infinite hierarchy of diffusion exponents is needed for detailed description of anomalous dynamic diffusion.

Original languageEnglish (US)
Pages (from-to)523-528
Number of pages6
JournalPhysics Letters A
Volume151
Issue number9
DOIs
StatePublished - Dec 31 1990

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Anomalous diffusion of particles in regular fields'. Together they form a unique fingerprint.

Cite this